Hello. After having terrible bleeding last winter I was told I have four uterine fibroids. After having very porr results on Lysteda (non hormonal pills) and Ortho Tri Cyclen Lo my doctor switched me to Beyaz about two weeks ago. Since then I have been bleeding everyday. Within the last week my bleeding has gotten much worse, its basically the flow of an average period. I was wondering if this is normal. My doctor told me to go from the Ortho Tri Cyclen Lo active pills right to the Beyaz active pills therefore I didn't have a period this month so I'm wondering if this bleeding is just the extra blood that would have come out for my period. I'm also wondering if anyone has used birth control to control the bleeding of uterine fibroids. I'm only 28 years old so my doctor said she would like to stay away from surgery but having 10+ day long horrible bleeding every month is starting to wear me out :(. If anyone has any advice please help!!
No answers have yet been posted. Add your answer to this question.
- Ortho Tri-Cyclen Drug Information
- Ortho Tri-Cyclen Lo Drug Information
- Lysteda Drug Information
- Beyaz Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have heard that I can just skip the green inactive pills and start a new pack.. Is this true?
1 answer • 19 Jun 2010
I have been on Ortho tri-cyclen for 6 months, this month I missed one pill but double dosed the next night to catch up. This was in the middle of ...
1 answer • 23 Sep 2013
I was having cramps bad enough to miss work, and my cycle was about 14 days, so I asked my doctor about birth control and got prescribed this. Weeks ...
1 answer • 18 Aug 2014
About 5 months ago my doctor changed me to a new birth control the ortho tri cyclen because I was having such bad acne. but ever since switching to ...
3 answers • 28 Sep 2014
... period has lasted over a week. To give you some background, I am 23 years old and have taken birth control in the past. I have terrible acne and ...
1 answer • 11 Mar 2015